# SDR DXTA2010082304202

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 9,408 hours, 5,882 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 421400216
- Part serial: 3041
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM RESPONDS INTERMITTENTLY AND WITH LIMITED RESPONSE TO BOTH PILOT AND CO-PILOT PRIMARY TRIM SWITCH INPUTS. SWITCHED TO SECONDARY TRIM WITH SAME RESULTS. NEVER RECEIVED AN ASSOCIATED AMBER CAS MESSAGE.  R & R HORIZ STAB TRIM ELECTRONIC CONTROL MODULE.  SYS OPS, CHECK GOOD IAW MM 27-40-00.
